# SDR ASAA2014121509959

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 26,301 hours, 8,109 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKERS ON P6-2 ROW B, NR 2 AND 3 TRIPPED.  ACFT GROUNDED.  RESET CIRCUIT BREAKER`S AFCS SYS B MACH TRIM DC AND FCC DC IAW AMM 20-60-01.  PERFROMED FCC B INSTALLATION TEST IAW AMM 22-11-33-400-801.  ALL TEST PASSED.
